Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Direct product decomposition of alternative rings

Authors: Hyo Chul Myung and Luis R. Jimenez
Journal: Proc. Amer. Math. Soc. 47 (1975), 53-60
MathSciNet review: 0354796
Full-text PDF

Abstract | References | Additional Information

Abstract: It is shown that any alternative ring $ A$ equipped with the relation $ \leqslant $, defined by $ x \leqslant y$ if and only if $ xy = {x^2}$, is isomorphic to a direct product of alternative division rings if and only if the relation $ \leqslant $ is a partial order on $ A$ such that $ A$ is hyperatomic and orthogonally complete.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Alternative ring, nilpotent element, direct product, hyperatom, orthogonal complete
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society